# SDR GLBA98076

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249035
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT PROPELLER STARTED TO OSCILLATE, 98.3 - 101.2 PERCENT TORQUE FOR APPROXIMATELY 15-20 SEC, THEN SETTLED DOWN.  REMOVED AND REPLACED PROPELLER CONTROL UNIT.  (M)
